# SDR COMA0760576

- Difficulty date: September 18, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 21,023 hours, 18,968 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0157B
- Condition: Faulty
- Location: T/E Flap
- Part time: 21,005 hours, 18,785 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5366 - FLAP FAIL MESSAGE RECEIVED AFTER LANDING.  REPLACED LEFT BPSU.  NO FURTHER DEFECTS.
